# SDR ASAA2014061008147

- Difficulty date: June 10, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 4,860 hours, 1,545 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: False Indication
- Location: Apu Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU AMBER FAULT LIGHT ILLUMINATED ON GROUND. ACFT GROUNDED.  PERFORMED APU BITE PROCEDURE, SHOWED CODE 49-94299 STARTER GENERATOR OIL FILTER SHOWS CLOGGED.   CHANGED START/GEN OIL FILTER IAW FIM TASK 49-60, TASK 801.   INSPECTED OLD FILTER & FOUND NO CONTAMINANTS IAW AMM 49-91-12.  REPLACED START/GEN OIL FILTER INDICATOR WITH NEW IAW AMM 49-91-13.  APU OPERATED AND VERIFIED FAULT CLEARED.
